Calprofen 100mg5ml Oral Suspension Ibuprofen - 100ml

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

Please note that you must be in to sign for this delivery.

Calprofen is a strawberry flavoured Ibuprofen Suspension for babies and children. It is used for the relief of pain from teething and toothache, sore throat, headache, symptoms of colds and influenza, minor muscular pain and aches. It can also be used for the reduction of temperature and post-immunisation fever.

This product is intended for use in children aged 3 months to 12 years.

How to Use

READ THE ENCLOSED LEAFLET CAREFULLY BEFORE USE.

DIRECTIONS

For oral use.

Shake the bottle well before use.

A double-ended spoon is provided to measure doses of 2.5 ml and 5ml.

For Post-Immunisation Fever:

One small (2.5ml) spoonful, followed by another small (2.5ml) spoonful 6 hours later if necessary.

  • Do not give more than 2 doses in 24 hours.
  • If the fever is not reduced you should consult your doctor.

For Pain and Fever Relief:

Under 3 months: not recommended.

3 months – 6 months (weighing over 5kg): One small (2.5 ml) spoonful 3 times a day. Do not use for more than 24 hours

6 months - 1 year: One small (2.5ml) spoonful 3 times a day

1 year – 2 years: One small (2.5ml) spoonful 3 or 4 times a day

3 years – 7 years: One large (5ml) spoonful 3 or 4 times a day

8 years – 12 years: Two large (5ml) spoonfuls 3 or 4 times a day

 

  • Doses should usually be given every 6-8 hours, leave at least 4 hours between doses.
  • Short term use only: do not give to babies aged 3-6 months for more than 24 hours. Do not give to children aged 6 months or over for more than 3 days.
  • If symptoms persist or worsen, consult your doctor promptly.

 

Hazards and Cautions

DO NOT EXCEED THE STATED DOSE.

Do not give this product if your baby or child:

  • Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.
  • Is allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
  • Is taking NSAID painkillers, or aspirin with a daily dose above 75mg.

Speak to a doctor or your pharmacist before giving the product if your baby or child:

Has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.

If you are an adult taking this product do not take in the last 3 months of pregnancy. Consult your doctor or pharmacist before taking in the first 6 months of pregnancy, if you are elderly or if you are a smoker.

Do not store above 25ºC.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Children 3 months to 12 years.

Ingredients

Also contains: E965, E219 and E217.


Patient information leaflet

Order today, collect in store tomorrow

You can now order even later from our wide range of products, and collect from 2300 stores the very next day.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Calprofen 100mg/5ml Oral Suspension Ibuprofen - 100ml

5067065

0.0 out of 0 based on 0 user reviews Children's fever & pain relief

£3.15 or 315 points

100 ML £0.03 per 1ML

3.15

Calprofen 100mg/5ml Oral Suspension Ibuprofen. Powerful relief of aches, pain and fever. 3+ months. Colour and sugar free. Strawberry flavour. Each 5ml contains 100mg Ibuprofen. See details below. Always read the label.



Collect 12 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan